Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Bleeding during sexual intercourse, little mucus in stools. STD test negative. Advice ?

Hello there In 21 years old I had sexual intercourse (vaginaly) with my partner 2 nights ago and i started bleeding during it.. This has never happened before. I have recently had an sti test and it came back all clear. Today i noticed some more blood from vagina and a little mucus in my stools im very worried as to what it could be please help
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
hi,
the possible causes for your bleeding are,
-post coital tear, which can happen during intercourse and that may show repeated spotting till heals,
-presence of cervical or endometrial polyp protruding into the vaginal cavity, or cervical erosion that can bleed when friction occurs,
your mucus in stools may be because of some gastrointestinal cause may not be related to above thing usually,
so the bleeding may subside soon if the bleeding gets repeated better to consult gynecologist once to rule out the possible cause.
take care.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor